MathSciNet Relay Station
MathSciNet bibliographic data
MR196777 60.20 (62.50)
Ali, S. M.; Silvey, S. D. A general class of coefficients of divergence of one distribution from another. J. Roy. Statist. Soc. Ser. B 28 1966 131–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement